MAUDE Adverse Event Report: COOK VANDERGRIFT INC LEAD EXTRACTION STEADYSHEATH¿ EVOLUTION® TISSUE STABILIZATION SHEATH

COOK VANDERGRIFT INC LEAD EXTRACTION STEADYSHEATH¿ EVOLUTION® TISSUE STABILIZATION SHEATH
Model Number G25084
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 01/26/2022
Type of Reportable Event Serious Injury
Event or Problem Description
As reported per sales representative on 26jan2022; the metal stabilizing tip broke off in the patient in the upper left chest.They were able to retrieve it with no harm to the patient but the sales representative has not yet confirmed the method used to retrieve it.
 
Additional Manufacturer Narrative
Product code: dre.Pma/510(k): k141148.This report includes information known at this time.A follow up report will be submitted should additional relevant information become available or upon completion of investigation.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
D2b: product code: dre.G5: pma/510(k): k141148.No device was returned on this complaint, therefore a physical investigation could not be performed and the complaint could not be confirmed.The complaint/event entered within trackwise: "the metal stabilizing tip broke off in the patient." per complaint information: "the metal stabilizing tip broke off in the patient in the upper left chest.They were able to retrieve it with no harm to the patient but the rep has not yet confirmed the method used to retrieve it." the device history record (dhr) was reviewed, including manufacturing and quality controls and there were no signs to indicate that nonconforming product was manufactured and shipped to the field.This complaint type will continue to be monitored, tracked and trended per cvi's complaint handling and post market surveillance processes.A risk assessment will be performed and documented in the complaint summary tab in trackwise.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.

Brand Name
LEAD EXTRACTION STEADYSHEATH¿ EVOLUTION® TISSUE STABILIZATION SHEATH
Manufacturer (Section D)
COOK VANDERGRIFT INC
1186 montgomery lane
vandergrift PA 15690
Manufacturer (Section G)
COOK VANDERGRIFT INC
1186 montgomery lane
vandergrift PA 15690
Manufacturer Contact
brian johnston
1186 montgomery lane
vandergrift, PA 15690
7248458621
MDR Report Key13581259
Report Number2522007-2022-00006
Device Sequence Number19972298
Product Code DRE
UDI-Device Identifier00827002250840
UDI-Public(01)00827002250840(17)221031(10)N167924
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2022
Device Model NumberG25084
Device Catalogue NumberLR-TSS-13.0
Device Lot NumberN167924
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/27/2022
Supplement Date Received by Manufacturer01/27/2022
Initial Report FDA Received Date02/22/2022
Supplement Report FDA Received Date05/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/14/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown